# SDR 02FDEA00764

- Difficulty date: October 21, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,149 hours, 24,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT BS 1166, RBL 10, WL 140.  R&R WEB PER SRM 53-10-1, 51-30-2, 51-20-1.
